# SDR 2024FA0000526

- Difficulty date: June 20, 2024
- Submitted: July 25, 2024
- Operation: General aviation
- Aircraft: N417NE
- Make and model: Cessna 525C
- Aircraft serial: 0349
- Aircraft time: 1,784 hours, 1,187 cycles
- Engine: Wilint FJ444A
- Engine time: 1,784 hours, 1,187 cycles
- System (JASC): 7600 · Engine Controls
- Part: Start Button
- Part number: LED6F14
- Condition: Deactivated
- Location: Zone 100
- Part time: 1,784 hours, 1,187 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED THAT THE RIGHT ENGINE SHUTDOWN DURING THEIR TAKEOFF ROLL. CREW ABORTED THEIR TAKEOFF AND TAXIED THE AIRCRAFT BACK TO A LOCATION TO FURTHER EVALUATE THE RIGHT ENGINE'S CONDITION. CREW CONTACTED JET OUT'S MAINTENANCE DEPARTMENT, IT WAS THEN DETERMINED TO RESTART THE ENGINE. CREW RAN THE ENGINE WHILE IN CONTACT WITH THE MAINTENANCE DEPARTMENT. AFTER COMPLETION OF THE GROUND RUNS/CHECKS IT WAS DETERMINED THAT THE ENGINE/AIRCRAFT WAS OKAY FOR THE FLIGHT TO HOME BASE. DOWNLOADS FROM THE ONBOARD MONITORING SYSTEM (ARES) WERE SENT TO TEXTRON AVIATION FOR REVIEW. THE DOWNLOADS SHOWED THE FLIGHT CREW HAD DEPRESSED THE SWITCH STARTING THE ENGINE, AND DURING THE TAKEOFF ROLL THIS SWITCH APPEARED TO DISENGAGED. DURING FURTHER INVESTIGATION WITH WILLIAMS INTERNATIONAL (ENGINE MANUFACTURE) AND TEXTRON AVIATION (AIRCRAFT MANUFACTURE) WE WERE INFORMED THAT TEXTRON AVIATION IS AWARE OF THE ISSUE. THEY STATED IF THE FLIGHT CREW DOES NOT FULLY DEPRESS THE "RUN/STOP" SWITCH WHEN STARTING THE ENGINE, THE ENGINE WILL START BUT AT SOME POINT DURING AIRCRAFT OPERATION THE SWITCH MAY DISENGAGE, CAUSING THE ASSOCIATED ENGINE TO SHUT DOWN. ALSO, THEY NOTED THAT THE SWITCH MY HANG UP WHEN DEPRESSED, AT THEN DISENGAGE AT A LATER TIME DUE TO VIBRATION FOR EXAMPLE. JET OUT LLC HAS ADDED ADDITIONAL TRAINING TO OUR FLIGHT CREWS TO ADDRESS THIS SITUATION.
